# SDR 2003FA0000957

- Difficulty date: September 22, 2003
- Submitted: September 22, 2003
- Operation: General aviation
- Aircraft: N438BA
- Make and model: Let L23SUPERBLAN
- Aircraft serial: 029016
- Aircraft time: 100 hours
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fairing
- Part number: A720390L
- Condition: Cracked
- Location: Wing-Tip
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADIAL CRACKS ARE BEING FOUND FLEETWIDE ON WING-TIP FAIRINGS.THERE HAVE BEEN NO COMPLETE FAILURES AT THIS TIME.  FACTORY ADVISES WING TIPS ARE DESIGNED TO FAIL ON SIDE LOADS TO PREVENT MAJOR DAMAGE TO WING SPAR.
